# SDR SIMA200317607

- Difficulty date: June 20, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: MS20470E65
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A LIGHTNING STRIKE INSPECTION ONE RIVET AT STRINGER 6R, 2 INCHES FORWARD OF FRAME 34 WAS FOUND DAMAGED.  REMOVED DAMAGED RIVET AND PERFORMED A CIRCULAR CUTOUT .6 INCHES IN DIAMETER.  FABRICATED A REPAIR PLUG, REPAIR DOUBLER.  REPAIR DONE IAW BME IC2003-145/1685 AND IC2003-145/1688 AND STANDARD SRM PRACTICES.  EDGE SEALED AND RESTORED SURFACE PROTECTION.  (M)
